# SDR ASOA2013060403750

- Difficulty date: May 16, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 21,946 hours, 20,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ON ASD AFT SIDE LOWER SECTION INSIDE PANEL 832BR.   REMOVED DAMAGED INTERCOSTAL IAW SRM 51-42-06 AND DRILLED NEW INTERCOSTAL TO FIT IAW SRM 51-40-11 AND INSTALLED INTERCOSTAL IAW SRM 51-42-06.
